# SDR AWXA200400102

- Difficulty date: January 8, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812185
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON LOWER SURFACE OF FLOOR SUPPORT UPPER INBOARD LEG BS 996-1004, LBL 14, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT BS 996-1004, LBL 14; FABRICATED A NEW REPLACEMENT SUPPORT PER DWG 65-46812; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 8 & 12 PG 1, 38 & 45.
